# SDR HEEA0010399

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Pins
- Part number: 222010456007
- Condition: Brinelled
- Location: M/R
- Component: 222010400127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PINS BRINELLED ON RACE.
